# SDR AALA201902269017

- Difficulty date: February 22, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 68,926 hours, 26,245 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PAX AND CREW NOTICED AN ODOR IN THE CABIN.   THE AIRCRAFT WAS GROUNDED.  REMOVED AND REPLACED APU IAW CARD 26L31049005, OPS CHECKED GOOD.
